# SDR CA110208027

- Difficulty date: February 2, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 4,597 hours
- System (JASC): 3244 · Tire
- Part: Tube
- Part number: 0923150
- Condition: Deflated
- Location: Nlg Tire
- Part time: 292 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER NORMAL LANDING AND TAXI TO SKYWINGS HANGAR - TIRE WENT FLAT WHILE UN LOADING PASSENGERS. UPON FURTHER INSPECTION - TUBE SPLIT AT THE SEAM. OTHER THAN SPLIT SEAM - TUBE WAS IN GOOD CONDITION. TUBE WAS INSTALLED NEW MARCH 5TH, 2010.
